# SDR DALA1240119264

- Difficulty date: June 27, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1250 BRACKET FOR LEFT TIE DOWN TRACK, UNDER TRACK, IS CORRODED.  REMOVED CORROSION FOUND OUT OF LIMITS.  LOCATED AND DRILLED NEW BRACKET AT STA 1250 P/N 3936595-517.  INSTALLED NEW BRACKET REF MD-90 SRM 51-10-05 AND 51-30-05.
